Question about Ultram / Tramadol

Discussion in 'Fibromyalgia Main Forum' started by Fransmom, Mar 13, 2007.

  1. Fransmom

    Fransmom New Member

    Today I had a particularly bad pain day so I took 100mg of Ultram at about 9:30am. Felt kind of off - internal jittery, a bit unfocused but the pain was gone. I took another 100mg at 3pm, and by 6pm I was so tired I almost couldn't keep my eyes opened. Anyone else have this effect from Ultram? I've always taken just one tab of 50mg, but I was taking it every 4 hours and never had this feeling.

    Eileen
    [This Message was Edited on 03/13/2007]
  2. Fransmom

    Fransmom New Member

    Bump Anyone have an answer?
  3. TrishinSpokane

    TrishinSpokane New Member

    experienced any of the problems you mentioned thus far. I have been taking Tramadol for the past two years at a dose of 100MG 4 times a day. It takes the edge off the pain, but never makes me completely painfree.

    Trish
  4. shywolf4

    shywolf4 New Member

    Hi,

    I have been taking ultram as well. I just wanted to ask if you are on other meds. I know that so many of us are on multiple medications for multiple problems. I started having trouble with the ultram making me really sleepy and I happened to be seeing a new specialist at the time. He told me that ultram can interact with a lot of medications, especially ones that are techinically for depression. I guess sometimes the interactions are not considered severe enough that it would come up as a problem at your pharmacy, but can be bothersome to you. He solved my problem by just slightly adjusting the time of day that I took my meds so that the ones that were interacting were not being taking right at the same time. Just something to think about.
  5. Katchina

    Katchina New Member

    Hi

    I have been taking ultram/tramadol for about 3 years now I think,
    but I can still remember how drowsy it used to make me feel at first,
    probably because my doc started me on 100 mg four times a day from the outset I think.

    Personally I didnt mind in the least,
    actually it was nice to feel so relaxed and sleepy and catch up on a few precious zzz's,
    because I dont usually sleep very well at all.
    It doesnt work as a sleeping tablet though,
    I found that the drowsiness soon stopped happening after a just few weeks when I got more used to it,
    and all it does now is help with the pain, which is what its supposed to do.

    apart from that it still makes me itch like mad though lol! (a common side effect I gather)

    hope this helps


  6. mujuer

    mujuer New Member

    for two years and then all of a sudden it turned on me. I couldn't tolerate it like I did before. It suddenly gave me headaches and nausea. Nothing else had changed as far as rx's. I had to get off of it.
  7. jmq

    jmq New Member

    I take in as needed...some days up to 400 mgs a day..some days only 50 mgs. I too get tierd...but do not think its the meds. I will just get this overwhelming need to sleep ..if I do not lie down, I get a headache.

    jmq
  8. Stefanie

    Stefanie New Member

    I am suppose to take 50 mg of tramadol four times a day but I don't. I suppose when the pain gets much worse from the fibromyalgia and sciatica I will then. My doctor told me to watch how I take it because high doses can cause seizures. Especially in older people.

    Stefanie
  9. Fransmom

    Fransmom New Member

    Thanks everyone for helping. I am taking ?Elevil 10mg at night for sleep and Celexa for anxiety along with the Tramadol. I know that celexa and tramadol can both increase drowsiness so I take them at least 2 hours apart. But maybe that's not enough. Definitely need to see doc and ask about changes.